A new semidefinite programming relaxation for cycles in binary matroids and cuts in graphs
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by Tilburg University in its series Open Access publications from Tilburg University with number urn:nbn:nl:ui:12-4295254.
Date of creation: 2012
Date of revision:
Publication status: Published in Mathematical Programming (2012) v.133, p.203-225
Contact details of provider:
Web page: http://www.tilburguniversity.edu/
This paper has been announced in the following NEP Reports:
- NEP-ALL-2012-06-25 (All new papers)
You can help add them by filling out this form.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Economists Online Support).
If references are entirely missing, you can add them using this form.